MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-05
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the connection part of the arctic gel pad was crushed and deformed, so it could not be connected to the circulation hose.The customer wishes to return it for an exchange.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be identified.Visual evaluation of the returned sample noted 2 arctic gel chest pads and 1 thigh gel pad present with no original packaging.One photo sample was returned for evaluation.Visual inspection noted the following: * no obvious visible defects such as cuts or tears in the foam.* photo and evaluation of the left chest pad show crushed connector.* tubing for all the pads noted no kinks present.* hydrogel was intact with pad and not separated.* no crushed dimples or signs of overlamination in the pads.*liner on the left chest pad been removed and then put back in place.*orange debris seen inside damaged side of the connector, same color as fdl o ring.The reported issue could not be verified without further testing.The pad could not be connected to the fluid delivery line due to the crushed connector noted in the visual evaluation.The sample does not meet specifications per ip7602996 rev 13 which states "all components must be free of damages like cracks, holes, tears, separations or perforations." a review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the connection part of the arctic gel pad was crushed and deformed, so it could not be connected to the circulation hose.The customer wishes to return it for an exchange.Per follow up information received via task on (b)(6)2025, the number of products affected was 1.Let know the tracking information when the sample is ready for the shipment.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23301295
Report Number1018233-2025-09164
Device Sequence Number13271198
Product Code DWJ
UDI-Device Identifier00801741080067
UDI-Public(01)00801741080067(11)240719(17)260430(10)NGJS3481
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number317-05
Device Lot NumberNGJS3481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown